# SDR AALA202405200895

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 25,567 hours, 10,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18335
- Condition: Dislodged
- Location: R1 Door
- Part time: 31,443 hours, 13,353 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTED R1 DOOR EVACUATION SLIDE FELL OUT OF BUSTLE, DID NOT DEPLOY. REMOVED AND REPLACED R-1 DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY. PER JOB CARD 08L22125001.
